MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS 4.0MM X 21MM NO TIP- HDE; STENT, INTRACRANIAL NEUROVASCULAR

STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS 4.0MM X 21MM NO TIP- HDE; STENT, INTRACRANIAL NEUROVASCULAR
Model Number M003SZAS40210
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Transient Ischemic Attack (2109)
Date of Event 01/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device remains implanted in patient.
 
Event or Problem Description
It was reported that 2 years 5 months post implantation of the stent (subject device) the patient suffered a transient ischemic attack (tia) at the posterior basilar apex artery on (b)(6) 2020.The tia was resolved with no residual effects on (b)(6) 2020.The physician stated that the tia had a possible relation to the implanted subject device and confirmed that the patient was noncompliant with asa medication regimen.The patient restarted asa medication regimen.No further information is available.
 
Additional Manufacturer Narrative
The subject device is not available; therefore, visual and functional testing as well as physical analysis cannot be performed.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.Based upon medical review, the harm observed in the complaint is anticipated in nature as per the device risk assessment.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported event was unable to be confirmed and it cannot be confirmed that the device met specification, as the device was not returned.Additional information received from the customer indicated that the tia was related to the patient noncompliance of medication.An assignable cause of anticipated procedural complication will be assigned to the reported event as a product related root cause does not apply and the issue is due to a known physiological effect of the procedure and/or patient condition noted with the directions for use, product labeling and/or risk documentation files.H3 other text : device remains implanted in patient.
 
Event or Problem Description

Brand Name
NEUROFORM ATLAS 4.0MM X 21MM NO TIP- HDE
Common Device Name
STENT, INTRACRANIAL NEUROVASCULAR
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
MDR Report Key11208036
Report Number3008881809-2021-00042
Device Sequence Number19718969
Product Code NJE
UDI-Device Identifier07613252656197
UDI-Public07613252656197
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P180031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Model NumberM003SZAS40210
Device Catalogue NumberM003SZAS40210
Device Lot Number18996296
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/19/2020
Supplement Date Received by Manufacturer02/01/2021
Initial Report FDA Received Date01/21/2021
Supplement Report FDA Received Date02/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TARGET COIL (STRYKER); TARGET COIL (STRYKER)
Outcome Attributed to Adverse Event Other;
Patient Age67 YR